# SDR ASOA04380

- Difficulty date: May 24, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, OUT OF 25,000 FT, THE F/O`S WINDSHIELD SHATTERED.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT LANDED SAFELY.
